ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

Уравнения Блоха для перехода 1/2-1/2

Арутюнян, В. М. and Акопян, Д. Г. (1984) Уравнения Блоха для перехода 1/2-1/2. ՀՍՍՀ ԳԱ Տեղեկագիր.Ֆիզիկա, 19 (4). pp. 222-224. ISSN 0002-3035

[img]
Preview
PDF
Download (412Kb) | Preview
    Item Type: Article
    Additional Information: Բլոխի հավասարումները 1/2-1/2 անցման համար։ The Bloch equations for 1/2-1/2 transition.
    Uncontrolled Keywords: Հարությունյան Վ. Մ., Հակոբյան Դ. Գ., Arutyunyan V. M., Akopyan D. G.
    Subjects: Q Science > QC Physics > Optics. Light
    Divisions: UNSPECIFIED
    Depositing User: Professor Vladimir Aroutiounian
    Date Deposited: 14 Feb 2013 12:10
    Last Modified: 19 Nov 2013 15:08
    URI: http://physics.asj-oa.am/id/eprint/1748

    Actions (login required)

    View Item